# SDR ASAA2021081535724

- Difficulty date: August 15, 2021
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N486AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44107
- Aircraft time: 22,058 hours, 7,043 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire Harness
- Part number: 3250453010
- Condition: Faulty
- Location: Start Valve
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT START VALVE OPEN LIGHT ILLUMINATED AFTER START. GROUNDED - YES. (RESOLVED ON W/O: 1877189 TASKCARD: N/R-00002 ) REMOVED AND INSTALLED NEW MW0312 NACELLE WIRING HARNESS ON #1 ENGINE PER B737-900 MM 71-51-03/401, OPS CHECK NORMAL. NO FAULTS FOUND. GROUND VERIFICATION SUCCESSFUL. OPENED, COLLARD, RESET 4 C/B'S. PLACARD REMOVED. THIS CLEARS MEL 80-3B. SEAMC TODD NOTIFIED.
